Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A finite-difference method for parabolic differential equations with mixed derivatives
HTML articles powered by AMS MathViewer

by Jan Krzysztof Kowalski PDF
Math. Comp. 25 (1971), 675-698 Request permission


In a recent paper, P. Jamet constructed a positive difference operator for a parabolic differential operator whose coefficients are singular on the boundary, and proved the existence of a unique solution of the boundary-value problem for the differential equation using discrete barriers. In the present paper, Jamet’s results are extended to the parabolic operator with mixed derivatives.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65M05
  • Retrieve articles in all journals with MSC: 65M05
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 675-698
  • MSC: Primary 65M05
  • DOI:
  • MathSciNet review: 0309322